# SDR HEEA110761

- Difficulty date: August 11, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N217PH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- Aircraft time: 7,242 hours
- Engine: Lyc LTS101*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 01406
- Condition: Failed
- Location: Nr 1 Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 TORQUE INDICATING SYSTEM FAILED DURING FLIGHT.  MAINTENANCE REPLACED THE NR 1 TORQUE TRANSMITTER.
